# SDR DL72W951860

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, 1.5 INCH CRACK AT MAIN ENTRY DOOR UPPER AFT CLOSE-OUT WEB.  SPLICED IN NEW SECTION OF DOOR FRAME PER MM 52-11-1.
